# SDR SWAA2022042088215

- Difficulty date: March 25, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 27,196 hours, 12,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA 948.5; 951; LBL 24; WL 208. / [01] VERIFIED APPLICABIITY OF SRM 53-70-15-1A-1;[02] REMOVED CORROSION ON FLOOR SUPPORT BS 948.5; 951 LBL 24 WL 208 AT AREA OF 1'X0.5' REMOVED MATERIAL .060' FOUND TO BE OUT OF LIMITS DEPTH GAUGE USED ID: ATS1225 S/N UNKNOWN IAW BOEING DWG 147A5650 AND SRM 53-70-51-1A-1.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[04] REMOVED; LOCATED AND DRILLED NEW FLOOR SUPPORT STA 948.5 TO STA 967 LBL 24 WL 208 IAW SRM 51-40-05-0G-0 DWG 147A5650. OK TO INSTALL;[05] VERIFIED NEW SUPPORT DRILL UP; OK TO INSTALL PER SRM 51-40-05-0G-0 AND DWG 147A5650. MEASUREMENT FIELD ITEM 19 MISSING.;[06] BEGAN INSTALLING NEW FLOOR SUPPORT; BS948.5; TO BS967 LBL24 WL 208. IAW SRM 51-40-02-0G-0; DWG 147A5650.;[07] INSTALLED NEW FLOOR SUPPORT STA 948.5 - STA 961 LBL 24 WL 208 IAW SRM 51-40-05-0G-0 AND DWG 147A5650;[08] VERIFIED CORRECTIVE ACTION 6 AND 7;[09] VERIFIED COMPLETE;[10] UPDATED MEASUREMENT TABLE PART NUMBER FROM 147A5660U3 TO 147A5660-3;[11] VERIFIED
